# SDR ET32003F00000

- Difficulty date: February 1, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Make and model: Boeing 747*
- System (JASC): 2564 · Life Raft
- Part: Aspirator
- Part number: 18D172332
- Condition: Inoperative
- Location: Inside Life Raft
- Component: Life Raft, Aircruisers
- Component part number: 18D23350151
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED SUBJECT LIFE RAFT IN AN (AS REMOVED) CONDITION FOR REGULARLY SCHEDULED MAINTENANCE.  DURING PRELIMINARY INSPECTION, FOUND BOTH LIFE RAFT JET PUMP ASSEMBLY INLETS COMPLETELY BLOCKED OFF WITH ORANGE DUCT TAPE.  SUCH BLOCKAGE WOULD PREVENT THE RAFT FROM INFLATING TO ITS DESIGN SHAPE AND PRESSURE.  THIS RAFT IS BELIEVED TO HAVE BEEN LAST OVERHAULED OR SERVICED IN WA IN JUNE 2001.  THIS LIFE RAFT IS OPERATED IS OPERATED BY POLAR AIR CARGO AND WAS REMOVED FROM A/C 853 FOR OVERHAUL DUE TO TIME.
